Cholak, Peter A., Jockusch, Carl G., and Slaman, Theodore A., On the strength of Ramsey's theorem for pairs, this Journal, vol. 66 (2001), no. 1, pp. 1–55.
Deuber, W., Graham, R. L., Promel, H. J., and Voigt, B., A canonical partition theorem for equivalence relations on Zt, Journal of Combinatorial Theory, Series A, vol. 34 (1983), no. 3, pp. 331–339.
Hirst, Jeffry L., Combinatorics in subsystems of second order arithmetic, Ph.D. thesis, The Pennsylvania State University, 1987.
Hummel, Tamara Lakins, Effective versions of Ramsey's theorem: Avoiding the cone above 0′, this Journal, vol. 59 (1994), no. 4, pp. 1301–1325.
Jockusch, Carl G. Jr., Ramsey's theorem and recursion theory, this Journal, vol. 37 (1972), pp. 268–280.
Jockusch, Carl G. Jr. and Soare, Robert I., classes and degrees of theories. Transactions of the American Mathematical Society, vol. 173 (1972), pp. 33–56.
McNicnoll, Timothy H., The inclusion problem for generalized frequency classes, Ph.D. thesis, The George Washington University, 1995.
Milliken, Keith R., A Ramsey theorem for trees, Journal of Combinatorial Theory. Series A, vol. 26 (1979), no. 3, pp. 215–237.
Rogers, Hartley Jr., Theory of Recursive Functions and Effective Computability, McGraw-Hill Book Co., New York, 1967.
Simpson, Stephen G., Subsystems of Second Order Arithmetic, Perspectives in Mathematical Logic, Springer-Verlag, Berlin, 1999.